AMS eContent Search Results
Matches for: msc=(13F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 96 found      Go to page: 1 2 3 4

[61] S. M. Bhatwadekar and P. L. N. Varma. Extendibility criterion for a projective module of rank one over $R[T]$ and $R[T,T\sp {-1}]$ . Proc. Amer. Math. Soc. 119 (1993) 1069-1075. MR 1156463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Jean-Luc Chabert. Integer-valued polynomials, Pr\"ufer domains, and localization . Proc. Amer. Math. Soc. 118 (1993) 1061-1073. MR 1140666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] D. Daigle. Plane Frobenius sandwiches of degree $p$ . Proc. Amer. Math. Soc. 117 (1993) 885-889. MR 1118085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Paul-Jean Cahen. Integer-valued polynomials on a subset . Proc. Amer. Math. Soc. 117 (1993) 919-929. MR 1116252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Budh Nashier. Maximal ideals in Laurent polynomial rings . Proc. Amer. Math. Soc. 115 (1992) 907-913. MR 1086336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Budh Nashier. Henselian rings and Weierstrass polynomials . Proc. Amer. Math. Soc. 112 (1991) 685-690. MR 1057944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Masayoshi Miyanishi, Lorenzo Robbiano and Stuart Sui Sheng Wang. A brief proof of Jacobian hypothesis implies flatness . Proc. Amer. Math. Soc. 109 (1990) 327-330. MR 1021901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Robert Gilmer, William Heinzer, David Lantz and William Smith. The ring of integer-valued polynomials of a Dedekind domain . Proc. Amer. Math. Soc. 108 (1990) 673-681. MR 1009989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Sarah Glaz. On the coherence and weak dimension of the rings $R\langle x\rangle$ and $R(x)$ . Proc. Amer. Math. Soc. 106 (1989) 579-587. MR 961405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] W. Dale Brownawell. Local Diophantine Nullstellen inequalities . J. Amer. Math. Soc. 1 (1988) 311-322. MR 928261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Moshe Roitman. On stably extended projective modules over polynomial rings . Proc. Amer. Math. Soc. 97 (1986) 585-589. MR 845969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Budh Nashier. Monic polynomials and generating ideals efficiently . Proc. Amer. Math. Soc. 95 (1985) 338-340. MR 806066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Joe Yanik. Noninvertible retracts . Proc. Amer. Math. Soc. 87 (1983) 29-32. MR 677224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] E. Connell and J. Drost. Conservative and divergence free algebraic vector fields . Proc. Amer. Math. Soc. 87 (1983) 607-612. MR 687626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Matthew S. Chen. Height one differential ideals in polynomial rings . Proc. Amer. Math. Soc. 86 (1982) 561-566. MR 674081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] S. M. Bhatwadekar. A note on complete intersections . Trans. Amer. Math. Soc. 270 (1982) 175-181. MR 642336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] R. Ganong. Plane Frobenius sandwiches . Proc. Amer. Math. Soc. 84 (1982) 474-478. MR 643732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Z. D. Dai, T. Y. Lam and C. K. Peng. Levels in algebra and topology. Bull. Amer. Math. Soc. 3 (1980) 845-848. MR 578376.
Abstract, references, and article information   
View Article: PDF

[79] Edward D. Davis. Prime elements and prime sequences in polynomial rings . Proc. Amer. Math. Soc. 72 (1978) 33-38. MR 0498533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] David F. Anderson. Projective modules over subrings of $k[X, Y]$ . Trans. Amer. Math. Soc. 240 (1978) 317-328. MR 0485827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Richard G. Swan. Projective modules over Laurent polynomial rings . Trans. Amer. Math. Soc. 237 (1978) 111-120. MR 0469906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Amos Kovacs. On the nonexistence of hypercommuting polynomials . Proc. Amer. Math. Soc. 66 (1977) 241-246. MR 0453803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] M.-A. Knus and M. Ojanguren. Modules and quadratic forms over polynomial algebras . Proc. Amer. Math. Soc. 66 (1977) 223-226. MR 0498534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] E. D. Davis and A. V. Geramita. Efficient generation of maximal ideals in polynomial rings . Trans. Amer. Math. Soc. 231 (1977) 497-505. MR 0472800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] David C. Lantz. $R$-automorphisms of $R[G]$ for $G$ abelian torsion-free . Proc. Amer. Math. Soc. 61 (1976) 1-6. MR 0435060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] B. V. Greenberg and W. V. Vasconcelos. Coherence of polynomial rings . Proc. Amer. Math. Soc. 54 (1976) 59-64. MR 0417164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Tuong Ton-That. On holomorphic representations of symplectic groups. Bull. Amer. Math. Soc. 81 (1975) 1069-1072. MR 0401987.
Abstract, references, and article information   
View Article: PDF

[88] Robert Gilmer. Polynomial rings over a commutative von Neumann regular ring . Proc. Amer. Math. Soc. 49 (1975) 294-296. MR 0366907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Ted Chinburg and Melvin Henriksen. Sums of $k$th powers in the ring of polynomials with integer coefficients. Bull. Amer. Math. Soc. 81 (1975) 107-110. MR 0364166.
Abstract, references, and article information   
View Article: PDF

[90] Victor P. Camillo. Semihereditary polynomial rings . Proc. Amer. Math. Soc. 45 (1974) 173-174. MR 0352165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 96 found      Go to page: 1 2 3 4